MAUDE Adverse Event Report: SMITH AND NEPHEW, INC. GNS II CMT TIB SIZE 5 {} LEFT; PRSTHEIS,KNEE,PATLLOFEMOROTIBL,SMICONSTRAIND,CMENTED, POLYMER/METAL/POLYMER

SMITH AND NEPHEW, INC. GNS II CMT TIB SIZE 5 {} LEFT; PRSTHEIS,KNEE,PATLLOFEMOROTIBL,SMICONSTRAIND,CMENTED, POLYMER/METAL/POLYMER
Catalog Number 71420168
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/27/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a regional three phase bone scan of the knees was performed.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, all documents and images provided as of this date have been reviewed and considered and unless noted do not contribute to the clinical investigation.Based on the available information, the root cause for the instability and loosening cannot be concluded.However, the scar tissue, patella looseness and the ¿flexion contractures¿ could have contributed to this patient¿s issues.No further up-dated patient information has been submitted for review.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches/failure mode.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
GNS II CMT TIB SIZE 5 {} LEFT
Common Device Name
PRSTHEIS,KNEE,PATLLOFEMOROTIBL,SMICONSTRAIND,CMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH AND NEPHEW, INC.
1450 brooks road
memphis, tennessee
memphis 38116
MDR Report Key7949871
Report Number1020279-2018-02150
Device Sequence Number428436
Product Code JWH
UDI-Device Identifier03596010206275
UDI-Public03596010206275
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2024
Device Catalogue Number71420168
Device Lot Number14AM10407
Initial Date Received by Manufacturer 09/14/2018
Supplement Date Received by Manufacturer09/14/2018
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR